# SDR HNAA0600085

- Difficulty date: August 12, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 55,469 hours, 63,067 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Activated
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STICK SHAKER ACTIVATED ON TAKEOFF WITH OUT ASSOCIATED CAUTION LIGHTS. SYSTEM PLACED ON MEL....MORE TO FOLLOW.
